# SDR CA131120008

- Difficulty date: November 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 66,108 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 53200
- Condition: Faulty
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING THE CREW REPORTED THAT THE LT BRAKES SEEMED TO BE GLOWING AND THAT THE LT MAIN WHEELS WERE GOING FLAT.  AT THE GATE, MAINTENANCE FOUND THE NR 2 MAIN WHEEL DEFLATED AND THE BRAKES VERY HOT.  BOTH LT BRAKE UNITS AND WHEELS WERE REPLACED.  AFTER REMOVAL THE BRAKE UNITS WERE FOUND PARTIALLY SEIZED AND THE NR 2 MAIN WHEEL FUSIBLE PLUGS WERE FOUND TO HAVE RELEASED.  A HISTORY CHECK FOUND THAT THE LT BRAKE UNITS WERE BEING REPLACED AT ABOUT 3 TIMES THE RATE OF THE RT BRAKE UNITS.  THE BRAKE CONTROL SYS WAS TESTED ALONG WITH THE ANTI-SKID SYS. THE LT BRAKE CONTROL VALVE WAS REPLACED.
